Bulletin of the American Mathematical Society

The Fatou-Zygmund property for Sidon sets

S. W. Drury

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 535-538.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 43A25: Fourier and Fourier-Stieltjes transforms on locally compact and other abelian groups 43A35: Positive definite functions on groups, semigroups, etc.


Drury, S. W. The Fatou-Zygmund property for Sidon sets. Bull. Amer. Math. Soc. 80 (1974), no. 3, 535--538. https://projecteuclid.org/euclid.bams/1183535536

Export citation


  • 1. L.-A. Lindahl and F. Poulsen, Thin sets in harmonic analysis, Problem 5.5, p. 67, Lecture Notes in Pure and Appl. Math., Dekker, New York, 1971.
  • 2. R. E. Edwards, E. Hewitt and K. A. Ross, Lacunarity for compact groups. III, Studia Math. 44 (1972), 429-476.
  • 3. S. W. Drury, Sur les ensembles de Sidon, C.R. Acad. Sci. Paris Sér. A-B 271 (1970), A162-A163. MR 42 #6530.
  • 4. S. W. Drury, Unions of sets of interpolation, Conference on Harmonic Analysis, Maryland, Lecture Notes in Math., no. 266, Springer-Verlag, New York, 1972, pp. 23-33.
  • 5. W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., no. 12, Interscience, New York, 1962. MR 27 #2808.
  • 6. N. Th. Varopoulos, Seminar on sets of interpolation, Mittag-Leffler Institute, 1969-70 (multilith).
  • 7. K. A. Ross, Fatou-Zygmund sets, Proc. Cambridge Philos. Soc. 73 (1973), 57-65.